# SDR DALA2016051603942

- Difficulty date: April 7, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 91,461 hours, 13,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 1190 BETWEEN S36-R AND S37-R FOUND INTERAL SKIN CORROSION.  REPAIRED IAW SRM 53-558-00.
